About Existence of Invariant Measures on Topological Abelians n-ary Semigroups with Reductions

Sergeeva D.V.

Abstract


Existence of an invariant measure on topological groups and semigroups plays an essential role in creation of the harmonious analysis on similar objects. The similar situation is traced for topological n-ary groups and n-ary semigroups. In this work the necessary and sufficient condition of existence of an invariant measure on topological Abelian n-ary semigroups with reductions is given.

Keywords


topological n-ary semigroup; n-ary semigroup with reductions; invariant measure

References References

Мухин В. В., Сергеева Д. В. Характеры абелевых n-арных полугрупп, обладающих нейтральной последовательностью // Вестник ИжГТУ. – 2010. – № 4. – С. 156–158.

Mukhin V. V. Invariant Measures on Topological Semigroups which have an Ideal wich Open Translation Mappings // Semigroup Forum. – 2001. – Vol. 62. – P. 159–172.

Мухин В. В. Инвариантные меры на топологических n-полугруппах // Весцi нацыянальной акадэмii навук Беларусi. Серыя фiз-матем. навук. – 2000. – № 4. – С. 16–21.


Article Metrics

Metrics Loading ...

Metrics powered by PLOS ALM


Copyright (c) 2013 Bulletin of Kalashnikov ISTU

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.


ISSN 1813-7903 (Print)
ISSN 2413-1172 (Online)